Document Type



This item is available under a Creative Commons License for non-commercial use only


1.1 MATHMATICS, Pure mathematics, Applied mathematics, 1.3 PHYSICAL SCIENCES, Atomic, Molecular and Chemical Physics

Publication Details

Journal of Differential Equations, Volume 253, no. 6, 15 September 2012, Pages 1729-1743


We consider a system of nonlinear coupled equations involving magnetic Schrodinger

operators and general potentials. We provide a criteria for the existence of multiple

solutions to these equations. As special cases we get the classical results on

existence of innitely many distinct solutions within Hartree and Hartree-Fock

theory of atoms and molecules subject to an external magnetic fields. We also

extend recent results within this theory, including Coulomb system with a constant

magnetic field, a decreasing magnetic field and a "physically measurable" magnetic field.

Included in

Analysis Commons